skin-hair-icon
Supplements for Sudden hair fall
Hi... My hairs started falling suddenly from 3 weeks... Am using same shampoo and oil..I gets hand full of hair loss when i comb the hair.. Earlier i was taking zincovit tablets daily.. And i stopped before a month.. Is it a reason for hairfall.. Please suggest how to stop hair fall
90 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Yes...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This condition is called Telogen Effluvium. It's a reversible condition in which hair falls out after a stressful experience. The stress pushes large numbers of hair follicles into a resting phase. Within a few months, those hairs can fall out. Types of stress can include any hormonal issues like thyroid or any major illness like Covid. Once u start appropriate medications it takes approximately 3-5 months to start seeing any visible difference. U will know if the medication is working if ur hair loss reduces. Growth of hair will occur only post the cessation of hair loss. Normal hair fall upto 100 a day is normal. If it is more than 100 then it is a cause of concern that needs to b addressed. It's a reversible condition but needs to b treated to prevent further hair loss. Consult a Dermatologist. Biotin supplementation will work but finding the underlying cause for the hair loss is more important to get it under control.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Sudden loss of hair is seen in telogen effluvium and it's associated with multiple factors.take biotin supplements
Next Steps
kindly consult online with photographs for detailed prescription and further management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.